# SDR SWAA96674

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B/C1 CHECK, FOUND LEFT AFT FUSE SKIN DENTED AFT OF AFT ENTRY DOOR, JUST BELOW EMERGENCY EXIT LIGHT.  REPAIRED PER BOEING SRM.
